Presentations for singular wreath products

Victoria Ann Rosalind Gould, Igor Dolinka, James East, Ying-ying Feng, Asawer Hamdi

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Article number223
Pages (from-to)5106-5146
JournalJournal of Pure and Applied Algebra
Issue number12
Early online date19 Mar 2019
Publication statusE-pub ahead of print - 19 Mar 2019

Bibliographical note

© 2019 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this